# SDR SWIA201335072

- Difficulty date: October 13, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,818 hours, 22,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER PLANK WS 0.00 STRINGER 15 WING DRAIN ATTACHMENT HOLE FWD CRACK.  C-CHECK REPAIRED LT LOWER PLANK WS 0.00 STRINGER 15 WING DRAIN ATTACHMENT HOLE IAW REO.
